# SDR USAA050964

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 312
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CORRODED 28 INCHES, T-CAP OF FLOORBEAM STATION 312, LBL 2, RBL 26.  REMOVED PREVIOUS T-CAP AND REPLACED WITH NEW CAP EXTENDING SPLICES PER SRM IAW SRM 53-10-51.  (M)
